advertisement
Question
Posted by: Sandile | 2011/10/24

Testicle skin rash

I have developed testicular irritation in the part of testicles skin. I visited a doctor who gave me ointment &  it went away, now its coming again. I did testicular protestis in 2008 &  this rash in developing on the operations side.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

It may be important to consult the doctor that performed the surgery or a urologist. This will be to ensure that you are not suffering from anything related to the original surgert.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sexologist | 2011/10/25

It may be important to consult the doctor that performed the surgery or a urologist. This will be to ensure that you are not suffering from anything related to the original surgert.

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement